D. Naylor, "On an integral transform", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 890835, 10 pages, 1986. https://doi.org/10.1155/S0161171286000352
On an integral transform
This paper establishes properties of a convolution type integral transform whose kernel is a Macdonald type Bessel function of zero order. An inversion formula is developed and the transform is applied to obtain the solution of some related integral equations.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.